CureZone   Log On   Join
MMS Side Effect - Weird Eye Problems
 
asmith007 Views: 6,277
Published: 10 years ago
 

MMS Side Effect - Weird Eye Problems


Hi Guys,

I'll start by saying I am a fairly healthy 25 year old male.

I have been taking Miracle-Mineral-Supplement for about 3 weeks and I am at about 12 drops once a day.

I have had a few bouts of D and Vomit. But weirdest side effect started happening a week ago.

I have never had problems with my eyes in the past and now all of the sudden I am getting Flashes and Floaters in my field of vision - both eyes.

I still have 20-20 vision and have been to an optomotrist who says my eyes look fine and she has referred me to an ophthamologist who I will in 5 days.

MY QUESTION IS - If I believe that the cause maybe some plaque dislodged/blocked in one of the arteries of the eyes. Should I continue with Miracle-Mineral-Supplement or stop... Not sure if Miracle-Mineral-Supplement will eventually clear this out completely.

thanks for any comments.

Aaron
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.078 sec, (1)